# SDR SWAA022025

- Difficulty date: September 2, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 63,727 hours, 68,534 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6571909
- Part serial: 213
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT OTBD T/E MID FLAP CRACKED ON THE AFT SPAR UPPER CHORD.  REMOVED AND REPLACED LT OTBD T/E MID FLAP PER MM.
